# SDR CALA9900173

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 69174013
- Condition: Broken
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT O/B AILERON TAB SUPPORT FITTING (SECOND FROM O/B END) BROKEN OFF INSIDE AILERON.  THE TAB SUPPORT FITTING WAS REMOVED AND REPLACED IAW SRM 51-10-1, PAGE 4 AND 51-30-2.
